# SDR 2004UALA00191

- Difficulty date: March 3, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 7,242 hours, 1,040 cycles
- Engine: Pwa PW4090
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE ON FWD RADOME AND F/O WINDSHIELD WITH STATIC DISCHARGE.  POSSIBLE RADIOS/NAVIGATION INTERMITTENT.  ON APPROACH TO ICN, CREW REPORTED THE AUTOPILOT DISCONNECTED, IT WAS RESET BY CREW AND TRIPPED AGAIN.  THERE WERE ALSO ABNORMAL ILS INDICATIONS.  SEVERE WEATHER CONDITIONS WERE REPORTED IN THE AREA.   ACFT DIVERTED TO CJU.  GROUND MAINTENANCE AT ICN & CJU COMPLETED AN OPERATIONAL CHECK OF ILS SYSTEM WITHOUT ANY ABNORMAL FINDINGS.  THERE WAS NO REPLACEMENT OF PARTS AND BOTH ILS AND AUTOPILOT SYSTEMS OPERATIONAL CHECKED NORMAL.  AS OF 4/13/2004, NO ABNORMAL AUTOPILOT OR ILS PROBLEMS HAVE BEEN REPORTED SINCE ABOVE EVENT.
